0 like 0 dislike
97 views
asked Oct 15, 2015 in Family & Parenting by jannatunnayem (120 points) 97 views

1 Answer

0 like 0 dislike
Usually emergency pill is a safe drug but excessive and frequent use isn't recommanded because it contains high doses of hormone and may cause nausea, vomiting, headache and menstrual irregularities. I mean, though it's used for protection against pregnancy, it disturbs your hormonal balance, you may have irregular periods. This is an emergency contraceptive pill and not a family planning pill. Taking this regularly will cause irreparable damages. If you take for a longterm side effects like weight gain, irregular periods,depression & vomiting may be seen. So better do safe in future to avoid its use and side effects.
answered Nov 25, 2015 by Asif Raz (420 points)

Related questions

0 like 0 dislike
0 like 0 dislike
39 views asked Apr 5 in Internet & websites by Kihng (103 points) 0 answers 39 views
0 like 0 dislike
22,974 views asked Jan 17, 2016 in Music, Movies, TV & Celebrities by Md Ariful Islam (781 points) 1 answer 22,974 views
0 like 0 dislike
76 views asked Feb 7, 2016 in Jobs by jahid.bc (51 points) 1 answer 76 views